# SDR SWAA112531

- Difficulty date: April 5, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 79,136 hours, 62,656 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 6546455
- Condition: Delaminated
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND LT WING AILERION TAB I/B LOWER SKIN DELAMINATED.  REPAIRED TAB PER MM.
